# SDR JJBA20241227056

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 41,211 hours, 28,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERIOR EMERGENCY LIGHT OUT. REMOVED AND REPLACED LAMP. OPS CHECK SAT.
